Loading...
Loading...

Go to the content (press return)

Versatile and accurate schemes of discretization for the electromagnetic scattering analysis of arbitrarily shaped piecewise homogeneous objects

Author
Sekulic, I.; Ubeda, E.; Rius, J.
Type of activity
Journal article
Journal
Journal of computational physics
Date of publication
2018-12-01
Volume
374
First page
478
Last page
494
DOI
https://doi.org/10.1016/j.jcp.2018.07.034 Open in new window
Repository
http://hdl.handle.net/2117/125620 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0021999118304959 Open in new window
Abstract
The discretization by the method of moments (MoM) of integral equations in the electromagnetic scattering analysis most often relies on divergence-conforming basis functions, such as the Rao–Wilton–Glisson (RWG) set, which preserve the normal continuity of the expanded currents across the edges arising from the discretization of the target boundary. Although for such schemes the boundary integrals become free from hypersingular kernel-contributions, which is numerically advantageous, their p...
Citation
Sekulic, I., Ubeda, E., Rius, J. Versatile and accurate schemes of discretization for the electromagnetic scattering analysis of arbitrarily shaped piecewise homogeneous objects. "Journal of computational physics", 1 Desembre 2018, vol. 374, p. 478-494.
Keywords
Composite objects, Electric-field integral equation (EFIE), Integral equations, Method of moments (MoM), Nonconformal meshes, Poggio-Miller-Chang-Harrington-Wu-Tsai (PMCHWT) formulation
Group of research
ANTENNALAB - Antennas and Wireless Systems Laboratory

Participants